Posted by: Me | 2009-03-11

Which pill to use?

I have been on Minerva since I was 18, now 23. As far as I know Minerva is not a very strong dose. Please could you recommend another pill I could use that will increast oestrogen in my body?

I also have unwanted hair on the nipples which I usually pluck out or use a cream for as well as light fuzzy hair on the abdomen? Could I have a hormonal imbalance at all? This only started when I turned 15 if I remember correctly.

It' s so embarrassing especially when you' re intimate with someone and just added effort to get rid of the hair.

Advice will be much appreciated. Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

An oral contraceptive with a higher dose of oestrogen will increase unwanted dark bodily hair. You can consult your doctor for a full hormone profile.

Laser treatment works well to treat unwanted bodily hair.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.